# SDR AALA202209203087

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A300*
- Aircraft serial: 7700
- Aircraft time: 16,042 hours, 6,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR DAMPER REQUIRES SERVICING. SERVICED L4 DOOR DAMPER REFERENCE AMM 52-10-00.
